MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE

Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE
Catalog Number MDR107002L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "patient heard a pop noise when trying to raise head of bed, the motor snapped.".
 
Additional Manufacturer Narrative
The customer stated that when trying to raise the head the motor snapped; no injuries reported to us at this time.Medline reviewed the photo evidence provided by the customer and quality control inspection records; a physical sample was not provided, and only a visual review of the defect can be conducted.Investigation results: confirmed; after reviewing the photo that was provided by the customer, it was discovered that head section actuator appears to be fractured.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, SEMI ELECTRIC, MEDLITE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50936930
Report Number1417592-2026-53673
Device Sequence Number18532746
Product Code LLI
UDI-Device Identifier40080196294320
UDI-Public40080196294320
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107002L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight148 LB